On a theorem of A. Micali and A. Paques

Shuuichi Ikehata

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1155-1159
Number of pages5
JournalInternational Journal of Algebra
Volume5
Issue number24
Publication statusPublished - 2011

Cite this

On a theorem of A. Micali and A. Paques. / Ikehata, Shuuichi.

In: International Journal of Algebra, Vol. 5, No. 24, 2011, p. 1155-1159.

Research output: Contribution to journalArticle

Ikehata, S 2011, 'On a theorem of A. Micali and A. Paques', International Journal of Algebra, vol. 5, no. 24, pp. 1155-1159.
Ikehata, Shuuichi. / On a theorem of A. Micali and A. Paques. In: International Journal of Algebra. 2011 ; Vol. 5, No. 24. pp. 1155-1159.
@article{fcc535e6443e4bc9b6e1722e8e2ed698,
title = "On a theorem of A. Micali and A. Paques",
author = "Shuuichi Ikehata",
year = "2011",
language = "English",
volume = "5",
pages = "1155--1159",
journal = "International Journal of Algebra",
number = "24",

}

TY - JOUR

T1 - On a theorem of A. Micali and A. Paques

AU - Ikehata, Shuuichi

PY - 2011

Y1 - 2011

M3 - Article

VL - 5

SP - 1155

EP - 1159

JO - International Journal of Algebra

JF - International Journal of Algebra

IS - 24

ER -